2 Publications

Mark all

[2]
2018 | Journal Article | IST-REx-ID: 1092   OA
Generalized permutohedra from probabilistic graphical models
F. Mohammadi, C. Uhler, C. Wang, J. Yu, SIAM Journal on Discrete Mathematics 32 (2018) 64–93.
View | DOI | Download (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1547   OA
Resolution of unmixed bipartite graphs
F. Mohammadi, S. Moradi, Bulletin of the Korean Mathematical Society 52 (2015) 977–986.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Export / Embed

2 Publications

Mark all

[2]
2018 | Journal Article | IST-REx-ID: 1092   OA
Generalized permutohedra from probabilistic graphical models
F. Mohammadi, C. Uhler, C. Wang, J. Yu, SIAM Journal on Discrete Mathematics 32 (2018) 64–93.
View | DOI | Download (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1547   OA
Resolution of unmixed bipartite graphs
F. Mohammadi, S. Moradi, Bulletin of the Korean Mathematical Society 52 (2015) 977–986.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Export / Embed